My Posts
Dec 29, 2010 in the Weight Loss Alternatives Community - 237
well i be been on it for a month now at 100mg, all side effects are gone including the sinus infection which was the worst for me. Not really losing any weight tho...which is weird cause its stopped all my cravings/snacking habits. I lost my appetite for the first 2 weeks. I now just eat my 3 meals a day, and when I m hungry between meals I dont crave anythin...
Dec 14, 2010 in the Migraines & Headaches Community - 11
I am convinced it is from the Topamax since I have been on strong cold meds from the doctor for 2 weeks, I am giving it another few days and may go down to 75 mgs by cutting one of my 50 mg pills in half...can't afford to go see my psychiatrist again to get his advice so I m really self medicating right now.
Dec 13, 2010 in the Migraines & Headaches Community - 11
yes that's the frustrating part is I don't really know, although cold symptoms are a common side effect so it very well could be. I guess if it is a side effect than it might linger longer because the medication will keep it in my system.. Good news is that the foggy memory and fatigue all went away after week one. Loss of appetite, dehydration a...
Dec 12, 2010 in the Migraines & Headaches Community - 11
Anyone had the upper respiratory aka sinus infection side effect? I am on 100 mg of topamax a day ( 50mg 2x daily) and got a sinus infection on day 7 of starting topamax, been battling it for over a week now with antibiotics and it doesnt seem to be going away. Doctor said that I might have to decrease my topamax and I really dont want to as it seems to be wo...
Dec 07, 2010 in the Weight Loss Alternatives Community - 237
I did ALOT of research before starting on Topamax and rarely did I read about the side effect that I am experiencing. It is mentioned on most medical sites as a common side effect but not one discussed in forums, it may help others experiencing it also - upper respiratory infection. I came down with a nasty "cold "on day 7 of taking Topamax ( I take...
Dec 03, 2010 in the Migraines & Headaches Community - 3
Just wondering if you lost alot of weight being on both Topamax and Wellbutrin?
Dec 03, 2010 in the Weight Loss Alternatives Community - 1
I am considering adding Wellbutrin to my Topamax, please post an update!
Nov 28, 2010 in the Depression Community - 3
Well have gone to the doc and he has given me a 50 mg 2x daily of Topamax to take with the Paxil CR. I am going to take just the Topamax for a month or so hoping to drop some of the weight gained then start back on the Paxil CR. I will continue to update as I know there are others out there who are in the same boat! p.s. its quiet expensive if you dont have i...
Nov 20, 2010 in the Depression Community - 1
I doubled my dose (took 2 pills) of xl one day by accident and ended up crying in my office uncontrollably for no reason. Had to go home, still in tears and stayed that way for another hour while I was watching a comedy on tv and playing with my dog.
Nov 20, 2010 in the Depression Community - 12
I did CBT for social anxiety 6 months ago. I did it in a group setting, there was a OCD group too. It lasted 10 weeks, 2 hrs a week. We had homework every week in which we would confront our fears, complete journalling exercises, reading parts of books. In class we would discuss our week and any problems we had. It does not cure your disease. It only helps wi...